# SDR AALA202312185079

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 27,297 hours, 11,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT BS 663, RBL 9. REPAIRED ATTACH ANGLE PER SRM 57-10-10-2R-5.
